# SDR DL76S070786

- Difficulty date: June 22, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1197+66 LBL10 TO LBL 30 FLOOR PNL SUPPORT RIB SIGN OF CORROSION REPAIRED ON AJN 51001 PER 53-00-07 REPAIR 4 FIG 201.
